# SDR 96ZZZX1072

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N92130
- Make and model: Frchld 42
- Aircraft serial: 36118
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 1113034
- Condition: Flag Inop
- Location: Cockpit
- Part time: 20 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTITUDE DIRECTOR FLAG INOPERATIVE.  REPLACED WITH NEW FIXTURE.
